Dadun Dadun cabecera universidad cabecera biblioteca
   (New user)
Help  | Contact  |  Castellano English  
 

Dadun > Depósito Académico > Clínica Universidad de Navarra > Cardiología > DA - CUN - Cardiología - Artículos de revista >

A case of capecitabine-induced coronary microspasm in a patient with rectal cancer
Authors: Arbea, L. (Leire)
Coma-Canella, I. (Isabel)
Martinez-Monge, R. (Rafael)
Garcia-Foncillas, J. (Jesús)
Keywords: Rectal cancer
Capecitabine
Cardiotoxicity
Issue Date: 2007
Publisher: Baishideng Publishing Group
Publisher version: http://www.wjgnet.com/1007-9327/13/2135.pdf
ISSN: 1007-9327
Citation: Arbea L, Coma-Canella I, Martinez-Monge R, Garcia-Foncillas J. A case of capecitabine-induced coronary microspasm in a patient with rectal cancer. World J Gastroenterol 2007 Apr 14;13(14):2135-2137.
Abstract
5-Fluorouracil (5-FU) is the most frequently used chemotherapy agent concomitant with radiotherapy in the management of patients with rectal cancer. Capecitabine is an oral fluoropyrimidine that mimics the pharmaconkinetics of infusional 5-FU. This new drug is replacing 5-FU as a part of the combined-modality treatment of a number of gastrointestinal cancers. While cardiac events associated with the use of 5-FU are a well known side effect, capecitabine-induced cardiotoxicity has been only rarely reported. Here, we reviewed the case of a patient with rectal cancer who had a capecitabine-induced coronary vasospasm. The most prominent mutation of the dihydropyrimidine dehydrogenase gene was also analyzed.
Permanent link: http://hdl.handle.net/10171/22601
Appears in Collections:DA - CUN - Oncología radioterápica - Artículos de revista
DA - CUN - Cardiología - Artículos de revista

Files in This Item:
File:  World J Gastroenterol 2007.2135.pdf
Description: 
Size:  905,37 kB
Format:  Adobe PDF
 View / Open 

Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.